Translator Disclaimer
August 2008 Confidence bands in nonparametric time series regression
Zhibiao Zhao, Wei Biao Wu
Ann. Statist. 36(4): 1854-1878 (August 2008). DOI: 10.1214/07-AOS533

Abstract

We consider nonparametric estimation of mean regression and conditional variance (or volatility) functions in nonlinear stochastic regression models. Simultaneous confidence bands are constructed and the coverage probabilities are shown to be asymptotically correct. The imposed dependence structure allows applications in many linear and nonlinear auto-regressive processes. The results are applied to the S&P 500 Index data.

Citation

Download Citation

Zhibiao Zhao. Wei Biao Wu. "Confidence bands in nonparametric time series regression." Ann. Statist. 36 (4) 1854 - 1878, August 2008. https://doi.org/10.1214/07-AOS533

Information

Published: August 2008
First available in Project Euclid: 16 July 2008

zbMATH: 1142.62346
MathSciNet: MR2435458
Digital Object Identifier: 10.1214/07-AOS533

Subjects:
Primary: 62G08
Secondary: 62G15

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.36 • No. 4 • August 2008
Back to Top